My daughter is 8 yo and was diagnosised with Benign Rolandic Epilepsy this summer. The neuro put her on Keppra 100mg and I was told of the side effects of sleeplessness,agitation,agression etc. Since we started this medication the things my daughter use to enjoy and look forward to she will almost have like a panic attack when it comes to the event. She has spent at least 1-2 days a week in the principal's office and even calls from girl scout meetings that she can't be controlled and won't listen anymore. She is not the same child since using this medication. I am at my wit's end on what to do. Is anyone else having issues like this since starting medication, esp Keppra? Did you say anything to the neuro regarding this and what did they say? Any comments,etc is GREATLY appreciated!
New - Starting Keppra
Created by Jo Joat4/6/08 - 8:24 am|1 Comment
New - Ever go from not knowing you're having seizures to being aware yo...
Created by Godiva...at3/30/08 - 4:22 pm|5 Comments
Absence Seizures/Grand Mal
Created by SLWat2/3/08 - 12:07 am|14 Comments
3 yr old with uncontrolled seizures
Created by efullamat11/25/07 - 7:27 pm|5 Comments
Can Meds cause seizures to increase?
Created by eanjat11/15/07 - 3:11 pm|1 Comment